A Coupled Fixed Point Theorem for Mixed Monotone Mappings on Partial Ordered G-Metric Spaces
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we establish coupled fixed point theorems for mixed monotonemappings satisfying nonlinear contraction involving a pair of altering distance functions inordered G-metric spaces. Via presented theorems we extend and generalize the results ofHarjani et al. [J. Harjani, B. Lopez and K. Sadarangani, Fixed point theorems for mixedmonotone operators and applications to integral equations, Nonlinear Anal. 74 (2011)1749-1760] and Choudhury and Maity [B.S. Choudhury and P. Maity, Coupled ¯xed pointresults in generalized metric spaces. Math. Comput. Model. 54 (2011), 73-79].
Abstract
In this paper, we establish coupled fixed point theorems for mixed monotonemappings satisfying nonlinear contraction involving a pair of altering distance functions inordered G-metric spaces. Via presented theorems we extend and generalize the results ofHarjani et al. [J. Harjani, B. Lopez and K. Sadarangani, Fixed point theorems for mixedmonotone operators and applications to integral equations, Nonlinear Anal. 74 (2011)1749-1760] and Choudhury and Maity [B.S. Choudhury and P. Maity, Coupled ¯xed pointresults in generalized metric spaces. Math. Comput. Model. 54 (2011), 73-79].
참고문헌 (30)
- M. Abbas, "Common coupled fixed point theorems in cone metric spaces for w-compatible mappings", Appl. Math. Comput., 217(1), pp.195~202 (2010)
- M. Abbas, "Coupled common fixed point results in two general-ized metric spaces", Appl. Math. Comput., 217, pp.6328~6336 (2011)
- M. Abbas, "Common fixed point results for noncommuting mappings without continuity in generalized metric spaces", Appl. Math. Comput., 215, pp.262~269 (2009)
- R. P. Agarwal, "Generalized contractions in partially ordered metric spaces", Appl. Anal., 87(1), pp.109~116 (2008)
- I. Altun, "Some fixed point theorems on ordered metric spaces and applica-tion", Fixed Point Theory Appl., 2010 (2010)
- H. Aydi, "Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces", Math. Comput. Model., 54, pp.2443~2450 (2011)
- H. Aydi, "Coupled fixed point results for (ψ; Φ)-weakly contractive mappings in ordered G-metric spaces", Comput. Math. Appl., 63, pp.298~309 (2012)
- I. Beg, "Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces", Nonlinear Anal., 71, pp.3699~3704 (2009)
- L. Ciric, "Monotone generalized nonlinear contrac-tions in partially ordered metric spaces", Fixed Point Theory Appl., 2008 (2008)
- B. S. Choudhury, "Coupled fixed point results in generalized metric spaces", Math. Comput. Model., 54, pp.73~79 (2011)
- R. Chugh, "Property P in G-metric spaces", Fixed Point Theory Appl, 2010 (2010)
- T. Gnana Bhaskar, "Fixed point theorems in partially ordered metric spaces and applications", Nonlinear Anal., 65, pp.1379~1393 (2006)
- J. Harjani, "Fixed point theorems for mixed monotone operators and applications to integral equations", Nonlinear Anal., 74, pp.1749~1760 (2011)
- J. Harjani, "Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations", Nonlinear Anal., 72(3-4), pp.1188~1197 (2010)
- M. S. Khan, "Fixed point theorems by altering distances between the points", Bull. Austral. Math. Soc., 30(1), pp.1~9 (1984)
- V. Lakshmikantham, "Coupled fixed point theorems for nonlinear contrac-tions in partially ordered metric spaces", Nonlinear Anal., 70, pp.4341~4349 (2009)
- N. V. Luong, "Coupled fixed points in partially ordered metric spaces and application", Nonlinear Anal, 74, pp.983~992 (2011)
- N. V. Luong, "Coupled fixed point theorems in partially ordered G-metric spaces", Math. Comput. Model, 55, pp.1601~1609 (2012)
- Z. Mustafa, "Fixed point theorems on incomplete G-metric spaces", J. Math. Stat., 4, pp.196~201 (2008)
- Z. Mustafa, "Existence of fixed point result in G-metric spaces", Int. J. Math. Math. Sci, 2009 (2009)
- Z. Mustafa, "A new approach to generalized metric spaces", J. Nonlinear Convex Anal., 7(2), pp.289~297 (2006)
- Z. Mustafa, "Fixed point theorems for contractive mappings in complete G-metric space", Fixed Point Theory Appl, 2009 (2009)
- H. K. Nashine, "Fixed point results for contractions involving generalized altering distances in ordered metric spaces", Fixed Point Theory Appl., 2011(5) (2011)
- J. J. Nieto, "Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations", Order, 22(3), pp.223~239 (2005)
- D. O'Regarn, "Fixed point theorems for generalized contractions in ordered metric spaces", J. Math. Anal. Appl., 341, pp.1241~1252 (2008)
- A. C. M. Ran, "A fixed point theorem in partially ordered sets and some applications to matrix equations", Proc. Amer. Math. Soc., 132, pp.1435~1443 (2004)
- R. Saadati, "Fixed point theorems in gener-alized partially ordered G-metric spaces", Math. Comput. Model., 52, pp.797~801 (2010)
- W. Shatanawi, "Common coupled coincidence and coupled fixed points in G-metric spaces", J. Nonlinear Anal. Appl, 2012 (2012)
- B. Samet, "Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces", Nonlinear Anal., 72(12) (2010)
- B. Samet, "Fixed point theorems for α-Ψcontractive type mappings", Nonlinear Anal., 75, pp.2154~2165 (2012)
